# SDR 2001UALA00212

- Difficulty date: February 21, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N7288U
- Make and model: Boeing 727222
- Aircraft serial: 21566
- Aircraft time: 63,934 hours, 36,458 cycles
- Engine: Pwa JT8D15
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB IS DELAMINATED.  REPAIRED TAB PER GN MM 1-0-1-24 AND CALCULATED WEIGHT AND BALANCE PER SRM 51-80-09.
